Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A proof of the slicing theorem for 2-spheres


Author: Norman Hosay
Journal: Bull. Amer. Math. Soc. 75 (1969), 370-374
DOI: https://doi.org/10.1090/S0002-9904-1969-12178-6
MathSciNet review: 0239599
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, On the subdivision of 3-space by a polyhedron, Proc. Nat. Acad. Sci. U.S.A. 10 (1924), 6-8.
  • 2. R. H. Bing, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc. 101 (1961), 294-304. MR 131265
  • 3. R. H. Bing, Spheres in E3, Amer. Math. Monthly 71 (1964), 353-364. MR 165507
  • 4. R. H. Bing, Conditions under which a surface in E3 is tame, Fund. Math. 47 (1959), 105-139. MR 107229
  • 5. W. Greub, Die semilinearen Abbildungen, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1950, 205-272. MR 42709
  • 6. E. E. Moise, Affine structures in 3-manifolds. II: Positional properties of 2-spheres, Ann. of Math. (2) 55 (1952), 172-176. MR 45380


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12178-6

American Mathematical Society